ITP OpenIR  > 理论物理所1978-2010年知识产出
Quasi-resonant modes of massive scalar fields in Schwarzschild-de Sitter space-time
Chang, Jia-Feng; Huang, Juan; Shen, You-Gen; Chang, JF , Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China
2007
发表期刊INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
ISSN0020-7748
卷号46期号:10页码:2617-2625
摘要Recent research of massive fields quasinormal modes suggested that the arbitrary long living modes can be exist. Using different orders of WKB method, we study the massive scalar fields quasinormal modes of Schwarzschild-de Sitter black holes. It is shown that the WKB method can not applied for large massive scalar fields directly in asymptotic flat space-time but can fit well in de Sitter space-time. We prove the non-existence of QRMs in de Sitter space-time and find that the real parts of QNMs increase linearly and the imaginary parts approach to special values as the mass of scalar fields increase.
部门归属Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China; Chinese Acad Sci, Hefei Inst Plasma Phys, Hefei 230031, Peoples R China; Chinese Acad Sci, Grad Sch, Beijing 100039, Peoples R China; Chinese Acad Sci, Natl Astron Observ, Beijing 100012, Peoples R China; Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
关键词Hole Normal-modes Black-holes
学科领域Physics
URL查看原文
收录类别SCI
WOS记录号WOS:000249918600024
引用统计
被引频次:12[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/5649
专题理论物理所1978-2010年知识产出
通讯作者Chang, JF , Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China
推荐引用方式
GB/T 7714
Chang, Jia-Feng,Huang, Juan,Shen, You-Gen,et al. Quasi-resonant modes of massive scalar fields in Schwarzschild-de Sitter space-time[J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,2007,46(10):2617-2625.
APA Chang, Jia-Feng,Huang, Juan,Shen, You-Gen,&Chang, JF , Chinese Acad Sci, Shanghai Astron Observ, Shanghai 200030, Peoples R China.(2007).Quasi-resonant modes of massive scalar fields in Schwarzschild-de Sitter space-time.INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS,46(10),2617-2625.
MLA Chang, Jia-Feng,et al."Quasi-resonant modes of massive scalar fields in Schwarzschild-de Sitter space-time".INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS 46.10(2007):2617-2625.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Quasi-resonant Modes(501KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Chang, Jia-Feng]的文章
[Huang, Juan]的文章
[Shen, You-Gen]的文章
百度学术
百度学术中相似的文章
[Chang, Jia-Feng]的文章
[Huang, Juan]的文章
[Shen, You-Gen]的文章
必应学术
必应学术中相似的文章
[Chang, Jia-Feng]的文章
[Huang, Juan]的文章
[Shen, You-Gen]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。